Cybernetics in Material Science - Pavel Václavek
CEITEC BUT CEITEC BUT
Cybernetics in Material Science - Pavel Václavek

Existence of positive solutions of discrete linear equations with a single delay

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS

Bastinec, J; Diblik, J; Smarda, Z, 2010: Existence of positive solutions of discrete linear equations with a single delay. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS 16(9), p. 1047 - 1056, doi: 10.1080/10236190902718026

Research Groups:

CEITEC authors: